# SDR 2008UALA02714

- Difficulty date: May 9, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 59,128 hours, 32,495 cycles
- Engine: Ge CFM56*
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT INBOARD OF EXISTING REPAIR DOUBLER IS CRACKED AT AFT ROW OF FASTENERS.  REMOVED THE EXISTING DOUBLER AND THE DAMAGED AREA.  INSTALLED REPAIR SPLICE AND FILLER.
